# SDR DXTA2022063065020

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N680QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0278
- Aircraft time: 1,154 hours, 736 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM QUANTITY INDICATION: DURING CRUISE FLIGHT AT FL 430,  THE HYDRAULIC QUANTITY DISPLAYED AMBER DASHES ALONG WITH OTHER (EICAS MESSAGES STAB TRIM MONITOR, ENG CONTL FAULT L, FUEL FILTR BYPASS L, AND DASHED OIL TEMP). APPROXIMATELY 5-10 LATER THE HYD VOLUME INDICATION RETURNED.     STAB TRIM MONITOR WARNING: DURING CRUISE AT FL 430 THE STAB TRIM MONITOR EICAS MESSAGE DISPLAYED INTERMITTENTLY FOR APPROXIMATELY 5 TO 10 MINUTES THEM EXTINGUISHED.   FUEL DISTRIBUTION: DURING CRUISE FLIGHT, AT FL430 AND VMC, FUEL FILTER L EICAS MESSAGE DISPLAYED.  COMPLIED WITH QRH WITH NO FURTHER INCIDENT.  LEFT ENGINE ENGINE OIL TEMPERATURE INDICATION: AT FL 430 DURING CRUISE FLIGHT AND WITH OTHER EICAS MESSAGES (STAB TRIM MONITOR, ENG CONTL FAULT L, FUEL FILTR BYPASS L, AND DASHED HYD VOLUME INDICATOR) THE OIL TEMP INDICATION DISPLAYED AMBER DASHES.  OIL TEMP REAPPEARED APPROXIMATELY 5-10 MINUTES WHEN WE TURNED AND DESCENDED TOWARDS OUR DIVERT AIRPORT.  A/I STAB COLD R AMBER CAS: AT 430 CRUISE FLIGHT THE A/I STAB COLD R CAS MESSAGE DISPLAYED.   REMOVED #2 GEA 7100 DUE TO ENG CNTRL FAULT L AMBER CAS. REMOVED P/N 011-D2635-01. S/N 3QS005705. ENGINE RUNS WITH NO DEFECTS NOTED AT THIS TIME. WORK PERFORMED WITH REF. TO MODEL 680A AMM 31-40-15
